Catalog Home Page

Nonsmooth analysis and Fréchet differentiability of M-functionals

Clarke, B.R. (1986) Nonsmooth analysis and Fréchet differentiability of M-functionals. Probability Theory and Related Fields, 73 (2). pp. 197-209.

Link to Published Version: http://dx.doi.org/10.1007/BF00339936
*Subscription may be required
Publication Type: Journal Article
Murdoch Affiliation: School of Chemical and Mathematical Science
Publisher: Springer Verlag
URI: http://researchrepository.murdoch.edu.au/id/eprint/4795
Item Control Page